Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Differential systems on fibered manifolds


Author: A. M. Rodrigues
Journal: Proc. Amer. Math. Soc. 18 (1967), 580-583
MSC: Primary 53.45
MathSciNet review: 0212718
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.45

Retrieve articles in all journals with MSC: 53.45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0212718-5
PII: S 0002-9939(1967)0212718-5
Article copyright: © Copyright 1967 American Mathematical Society